Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had joints pain as child. Can feel arthritis pain. Get relief by taking rolide. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
As a child i was diagnosed with: arthritic heart and arthritis in my bloodstrem. I was exempted from any sport activities, iaam 76 now and when I mention this to my docotord they more or less laugh about it. I have no disiguration of my limbs anywhere. I am taking Rolide antibiotic because I coould feel XXXXXXX problems in my chest and I could feel arthritic pains in my boold and my hearth. Antibiotic helps me. I am also alergic to penicilin.. Please dou you any answers to my situation. Thank you. XXXXXfrom Sydney Australia.
Posted Fri, 5 Jul 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 59 minutes later

Thanks for writing to health care magic.

Your doctors were surprised because they did not understand what you were mentioning. I am sorry to say that there is no medical terminology like arthritic heart. I request you to go through you medical records once again and request you to come up with the right diagnosis they might have mentioned in those records.

May be you were mentioning regarding rhuematic fever in your childhood. Here in this particular disorder after a throat infection a child gets problem with the heart and migrating joint pains. He is placed on antibiotic for a long term to prevent further attacks of infection of the throat.

Though there is correlation between heart disease and arthritis for example rheumatoid arthritis.

Please go through your previous records and mention the right diagnosis so that I can help you better.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor